Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 28, NWS Wilmington, NC

June 14, 2016Darlington County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 14, 2016, 5:24 PM EDT for Darlington County, South Carolina. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 5:24 PM EDT (21:24 UTC)
Expired
Jun 14, 2016, 6:30 PM EDT
In force
66 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Darlington County, SC

The radar

The Columbia radar (KCAE), 125 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:34 PM EDTTSTM WND DMG1 Sw Antioch, SCREPORT OF TREE DOWN ON NEW HOPEWELL RD NEAR BETHLEHEM RD. TIME ESTIMATED BY RADAR.
Jun 14, 5:34 PM EDTTSTM WND DMG1 W Antioch, SCREPORT OF TREE DOWN AT THE INTERSECTION OF ANTIOCH RD AND BETHLEHEM RD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

445 
WUUS52 KILM 142124
SVRILM
SCC031-142230-
/O.NEW.KILM.SV.W.0028.160614T2124Z-160614T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
524 PM EDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 630 PM EDT

* AT 524 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AUBURN...OR
  NEAR HARTSVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARTSVILLE...FLOYD...LYDIA...DOVESVILLE...CLYDE...AUBURN...KELLYTOWN...
  NORTH HARTSVILLE...MONT CLARE...SOCIETY HILL AND CAROLINA PINES
  REGIONAL MEDICAL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3450 7999 3449 7996 3449 7989 3453 7984
      3449 7981 3450 7977 3451 7977 3449 7973
      3447 7973 3446 7975 3444 7975 3442 7972
      3440 7972 3440 7971 3438 7970 3425 8012
      3432 8017 3437 8018 3433 8024 3437 8029
TIME...MOT...LOC 2124Z 245DEG 16KT 3439 8001 

HAIL...<.75IN
WIND...60MPH
 
$$

RGZ
2 follow-up statements
463 
WWUS52 KILM 142200
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
600 PM EDT TUE JUN 14 2016

SCC031-142230-
/O.CON.KILM.SV.W.0028.000000T0000Z-160614T2230Z/
DARLINGTON SC-
600 PM EDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN DARLINGTON COUNTY...

AT 559 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONT CLARE...OR
10 MILES NORTH OF DARLINGTON...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HARTSVILLE...FLOYD...DOVESVILLE...CLYDE...AUBURN...KELLYTOWN...NORTH
HARTSVILLE...MONT CLARE...SOCIETY HILL AND CAROLINA PINES REGIONAL
MEDICAL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3450 7999 3449 7996 3449 7989 3453 7984
      3449 7981 3450 7977 3451 7977 3449 7973
      3447 7973 3446 7975 3444 7975 3442 7972
      3440 7972 3439 7975 3440 7979 3430 8016
      3432 8017 3437 8018 3438 8019 3440 8023
TIME...MOT...LOC 2159Z 245DEG 16KT 3446 7984 

HAIL...<.75IN
WIND...60MPH
 
$$

RGZ
772 
WWUS52 KILM 142230
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
630 PM EDT TUE JUN 14 2016

SCC031-142240-
/O.EXP.KILM.SV.W.0028.000000T0000Z-160614T2230Z/
DARLINGTON SC-
630 PM EDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DARLINGTON COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3450 7999 3449 7996 3449 7989 3453 7984
      3449 7981 3450 7977 3451 7977 3449 7973
      3447 7973 3446 7975 3444 7975 3442 7972
      3440 7972 3439 7975 3440 7979 3430 8016
      3432 8017 3437 8018 3438 8019 3440 8023
TIME...MOT...LOC 2228Z 245DEG 16KT 3446 7984 

$$

RGZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:12 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 14, 3:12 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
312 PM EDT TUE JUN 14 2016

.SYNOPSIS...
Heat and humidity will persist through Thursday. Heat index
values may exceed 100 degrees each day and will be accompanied by
scattered thunderstorms. A cold front will cross the area Friday
with much cooler and drier conditions following for the weekend
into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Tuesday... Evening thunderstorms not enjoying much in the
way of forcing and so currently relegated to differential heating
inland and sea breeze over SC. Convergence appears to be increasing
along and S of front to our north and storm coverage expected to
spread into inland NC zones later this evening. The weakly sheared
but moderately to strongly unstable atmosphere means that near term
storms will offer up a damaging wind threat.  Things should die off
for the most part towards or just after sunset but we cannot go with
a rain-free forecast. A shortwave is progged to impinge from the
west late tonight. Should it be weak as portrayed in GFS then it may
be of little consequence but the stronger and further north WRF
solution would likely trigger a few thunderstorms.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 3 PM Tuesday...  Boundary layer southwesterly flow will
continue Wednesday allowing for copious moisture supply. The largely
convection-capping mid level ridge that has been in place will move
offshore allowing for a better coverage of thunderstorms. Timing
them is a bit difficult though as we seem susceptible to a few upper
impulses though by far the best chances should be during the
afternoon hours. Afternoon heat indices could flirt with advisory
level (105F) just west of the Grand Strand. A stronger impulse comes
across by 18Z Thursday and its surface reflection is progged to
sweep the deepest moisture along the coast and offshore. In its wake
there may be some subsidence that will make for a less active day
compared to Wednesday. This will aid in some stronger insolation and
a hotter afternoon including a pinned sea breeze. This will lead to
more widespread heat advisory heat indices, possibly covering a
majority of the area away from the beaches.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 300 PM Tuesday...A cold front will drop south on Friday. The
boundary will be oriented more west to east with W-SW flow ahead
of it and NW-N winds behind it. The front should be bisecting our
local forecast area by noon as it makes its southward push through
the aftn. May pull off a nice morning on Fri as front just makes
its way in from the north. Models show best chc of pcp with this
front toward the latter part of the aftn as shortwave pushes front into
SC. The best upper level support looks like it will run up the NC
coast toward Hatteras later on Fri. The pinned sea breeze will
produce some added lift right along the coast and then any
shwrs/tstms will move rapidly offshore in the NW-W steering flow
aloft.

Dry and gusty northerly flow and high pressure will build in
behind the front through Saturday. The hot and humid air mass with
dewpoint temps up into the mid 70s will be scoured out with a good
10 degree drop late Fri into Sat. Pcp water values up over 2
inches will drop down to 1.25 inches or below by Sat morning and
less than an inch by Sat evening as the column really dries out.
May be enough upper level support and residual moisture to produce
a few shwrs on Sat but overall expect relatively cooler and drier
weather most of the weekend. A expansive area of high pressure
will extend from the mid country out into the Atlantic through
early next week until Tues, limiting shwrs/tstms as air mass
slowly warms and modifies. By Monday the winds will have a more on
shore component increasing flow of moisture on shore.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 18Z...Isolated afternoon and evening convection may briefly
affect one or more terminals but widespread storms are not
expected. As such any impact at a specific terminal is expected
to be brief. Weak low level jet sets up overnight which should
prevent any operationally significant fog development. Areas that
do receive convective rainfall could see the increased low level
moisture manifest as low cloud cover around daybreak.

Extended outlook...Periods of morning MVFR fog possible Wednesday
and Thursday, and periods of MVFR/IFR from afternoon/evening
convection. Otherwise expect VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...

As of 3 PM Tuesday...Southwesterly winds to continue through the
period as the area waters sit between a piedmont trough and Atlantic
high pressure. Both of these features will be rather weak allowing
seas to be capped at 2 ft or so outside of any thunderstorms.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...

As of 3 PM Tuesday...  Southwesterly flow continues on Wednesday,
still driven by both oceanic high and piedmont trough. Overnight
however the gradient will increase as upper disturbances cause over
land pressures to fall a bit. The bolstered flow will continue into
Thursday. No advisories are planned but cautionary headlines are
tough to rule out. The wind may start to veer slightly towards the
end of the period as a cold front approaches from the north.

LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 300 PM Tuesday...A cold front will be dropping south on
Friday. The orientation of the boundary will run more west to east
as it drops south. The winds ahead of the front will be SW-W
around 15 kts and shifting to the NW-N increasing up to 20 to 25
kts behind it...as it pushes south of the waters through late
day. May see some stronger shwrs/tstms over the waters as the
steering flow will push them toward the SE to E.

Gusty northerly winds will increase Fri night into Saturday as dry
high pressure builds in behind the front. Expect winds on
Saturday to slowly veer from N to NE maintaining their 15 to 25
kt speed. Winds will decrease slowly and continue to come around
to a more on shore flow through the end of the weekend as high
pressure settles just to the north of the north of the local waters.
Seas on Fri mainly 2 to 4 ft will increase rapidly Fri night into
Saturday as high as 6 to 9 ft. Therefore expect SCA conditions by
late Fri...probably close to midnight and lasting through much of
the weekend. The WNA shows seas peaking just under 11 ft out near
Frying Pan Shoals Sat eve and then starting a downward trend
through Sunday finally dropping below SCA thresholds by Sun night.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

NEAR TERM...MBB
SHORT TERM...MBB
LONG TERM...RGZ
AVIATION...III
Hazardous weather outlook, Jun 14, 3:30 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
330 PM EDT TUE JUN 14 2016

NCZ087-SCZ017-023-024-032-033-039-053-055-150800-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
INLAND HORRY-INLAND GEORGETOWN-
330 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES WILL REACH 100 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD
REACH 105 DEGREES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ096-099-105>110-SCZ054-056-150800-
BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
330 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD
REACH 105 DEGREES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-150800-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
330 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT EXERCISE CAUTION CONDITIONS ARE POSSIBLE WEDNESDAY
NIGHT.
SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY NIGHT INTO
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Special weather statement, Jun 14, 2:45 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
245 PM EDT TUE JUN 14 2016

SCZ055-056-141930-
COASTAL GEORGETOWN SC-INLAND GEORGETOWN SC-
245 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR CENTRAL GEORGETOWN COUNTY UNTIL 330
PM EDT...

AT 243 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GRAVES...OR NEAR GEORGETOWN...MOVING NORTHEAST AT 15 MPH. OTHER
STORMS WILL DEVELOP ALONG THIS SEA BREEZE BOUNDARY THIS AFTERNOON.

PEA SIZE HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM. YOU CAN ALSO EXPECT TORRENTIAL RAIN WITH PONDING OF WATER ON
THE ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...PAWLEYS ISLAND...JACKSON...OATLAND...LITCHFIELD BEACH...
SAMPIT...GRAVES...PLANTERSVILLE AND GEORGETOWN MEMORIAL HOSPITAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3335 7956 3358 7923 3349 7908 3345 7910
      3326 7936
TIME...MOT...LOC 1843Z 225DEG 12KT 3338 7937

RGZ
Special weather statement, Jun 14, 5:12 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
512 PM EDT TUE JUN 14 2016

SCZ023-142200-
DARLINGTON SC-
512 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN DARLINGTON COUNTY UNTIL
600 PM EDT...

AT 512 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLYDE...OR 8 MILES WEST OF HARTSVILLE. THIS STORM WAS NEARLY
STATIONARY.

PEA SIZE HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM. YOU CAN ALSO EXPECT TORRENTIAL RAIN PRODUCING PONDING OF
WATER ON THE ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
HARTSVILLE...LYDIA...CLYDE...KELLYTOWN...NORTH HARTSVILLE...OATS AND
CAROLINA PINES REGIONAL MEDICAL CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3446 8012 3440 7997 3421 8011 3423 8011
      3427 8014 3428 8013 3430 8016 3433 8018
      3436 8018 3437 8019 3434 8021 3433 8024
      3434 8025 3435 8028 3437 8029
TIME...MOT...LOC 2112Z 205DEG 1KT 3435 8024

RGZ
Special weather statement, Jun 14, 5:21 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
521 PM EDT TUE JUN 14 2016

SCZ017-142200-
MARLBORO SC-
521 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MARLBORO COUNTY UNTIL
600 PM EDT...

AT 519 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CHERAW...MOVING SOUTHEAST AT 15 MPH. THE STRONGEST PART OF THIS
STORM WAS MAINLY WEST OF MARLBORO COUNTY BUT IT WILL CONTINUE TO
TRACK SOUTHEAST ALONG THE CHESTERFILED/MARLBORO BORDER.

PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENNETTSVILLE...WALLACE...CHAVISTOWN AND MARLBORO PARK HOSPITAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3481 7988 3468 7961 3450 7974 3452 7976
      3450 7977 3450 7978 3449 7979 3449 7981
      3451 7983 3460 7981 3461 7978 3464 7980
      3465 7980 3466 7982 3466 7983 3469 7987
      3474 7989 3477 7993 3481 7993
TIME...MOT...LOC 2119Z 306DEG 13KT 3467 7991

RGZ

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:45 PM EDTSpecial Weather StatementILMGeorgetown45 min
Jun 14, 5:12 PM EDTSpecial Weather StatementILMDarlington48 min
Jun 14, 5:21 PM EDTSpecial Weather StatementILMMarlboro39 min
Jun 14, 5:31 PM EDTSpecial Weather StatementILMDillon44 min
Jun 14, 5:33 PM EDTSevere Thunderstorm WarningILMDillon, Marlboro57 min
Jun 14, 6:03 PM EDTSevere Thunderstorm WarningILMDarlington, Marlboro57 min
Jun 14, 7:47 PM EDTSpecial Weather StatementILMMarion43 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.